Duke Mathematical Journal

Submanifolds of constant positive curvature I

John Douglas Moore

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 2 (1977), 449-484.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312242

Digital Object Identifier
doi:10.1215/S0012-7094-77-04421-0

Mathematical Reviews number (MathSciNet)
MR0438256

Zentralblatt MATH identifier
0361.53050

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Moore, John Douglas. Submanifolds of constant positive curvature I. Duke Math. J. 44 (1977), no. 2, 449--484. doi:10.1215/S0012-7094-77-04421-0. https://projecteuclid.org/euclid.dmj/1077312242


Export citation